Boundary-value problems for the wave equation with Lévy Laplacian in the Gâteaux class

Authors

  • M. N. Feller УкрНИИ «Ресурс», Киев

Abstract

We present the solutions of the initial-value problem in the entire space and the solutions of the boundary-value and initial-boundary-value problems for the wave equation \frac{∂^2U(t,x)}{∂x^2} = Δ_LU(t,x) with infinite-dimensional Lévy Laplacian Δ_L in the class of Gâteaux functions.

Published

25.11.2009

Issue

Section

Research articles

How to Cite

Feller, M. N. “Boundary-Value Problems for the Wave Equation With Lévy Laplacian in the Gâteaux Class”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 11, Nov. 2009, pp. 1564-7, https://umj.imath.kiev.ua/index.php/umj/article/view/3122.